English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 14795479      Online Users : 573
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12122

Title: Anonymous Conference Key Distribution Systems Based on the Discrete Logarithm Problem
Authors: Tseng, Yuh-Min;Jan, J. K.
Contributors: 數學系
Keywords: Cryptography;Conference key distribution system;User anonymity;One-way hash function;Discrete logarithm
Date: 1999
Issue Date: 2012-07-03T03:42:35Z
Publisher: Elsevier
Abstract: In 1997, Wu [T.C. Wu, Conference key distribution system with user anonymity based on algebraic approach, IEE Proc. Comput. Digit. Tech. 144(2) (1997) 145–148] proposed a conference key distribution system (CKDS) with user anonymity using algebraic operations. User anonymity is, in which the identities of participants in a conference are anonymous to each other, except for the chairperson. In this article, two CKDSs with user anonymity are proposed. One is a modified one of the Wu’s scheme that uses simple interpolating properties of polynomials to replace the algebraic approach. Both the Wu’s original scheme and our modified one require a one-way hash function to hide the identities of participants and to protect each participant’s common key shared with the chairperson. Both schemes also use the one-way hash function to provide the authentication for the chairperson. Moreover, we propose another scheme which does not use a one-way hash function, but also achieve the same purposes. Compared to the Wu’s scheme, both our schemes require less computing time. The security of the proposed CKDSs is based on the difficulty of computing the discrete logarithm problem as well as the one-way hash cryptographic function assumption. Both schemes are secure against impersonation and conspiracy attacks.
Relation: Computer Communications, 22(8): 749-754
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML464View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback